# SDR 07FDEA00630

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER DOOR FITTINGS (SPOOLS) HAVE EVIDENCE OF CORROSION AT SERRATED PLATE ATTACH POINTS.  (04 APRIL 07) REQUIRE REMOVAL FOR FURTHER INSPECTION ,ALL 7  SPOOL FITTINGS.  FOUND SPOOLS 1-7 WITH CRACK INDICATIONS,  AND A CRACK IN NR 7 LOWER LATCH SUPPORT FITTING BELOW WEB. REMOVED AND REPLACED NR 1-7 SPOOL FITTINGS IAW DC10-10 SRM 51-33-01. REAMED ATTACH HOLES IN NR 7 JAMB BEAM TO REMOVE CRACK, VERIFIED CRACK REMOVAL IAW   NDT SPM 06-10-01.003, NO CRACK INDICATION. INSTALLED REPAIR BUSHINGS PER SRM 53-50-00 VOL I, 51-39-01 VOL II P4. RIGGED AND OPS CHECKED MCD IAW DC 10-10 AMM 52-34-00-5. OPS CHECK GOOD.
